# SDR IPXA2015032487363

- Difficulty date: March 18, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 67,621 hours, 13,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E EXTERIOR SKIN CRACKED NEAR SLAT TRACK 12 CUTOUT, XOS 774.   REPAIRED RT WING L/E SKIN BETWEEN X0S 768-783 IAW SRM 57-40-02, REPAIR 7, FIG 201.
